# SDR AALA202202145691

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A300*
- Aircraft serial: 4898
- Aircraft time: 33,973 hours, 13,027 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Air Data Module
- Part number: 87232329V07
- Part serial: 720
- Condition: Faulty
- Location: Zone 100 - Fuse
- Part time: 33,961 hours, 13,023 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF AT 90 KNOTS DUE CAPTAINS AIRSPEED INDICATOR SHOWING APPROXIMATELY 40 KNOTS. RETURNED TO GATE. REPLACED AIR DATA MODULE 19FP1 PER AMM 34-11-17. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. ACCOMPLISHED SATISFACTORY LEAK TEST OF THE STATIC AND TOTAL AIR DATA SYSTEM PER AMM 34-13-00-790-002-A.
